# SDR DALA2020080502709

- Difficulty date: March 29, 2018
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 78,169 hours, 13,274 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER 13AR, BS 1664. .3 INCHES IN LENGTH.   REMOVED EXISTING FASTENERS AND CUT OUT DAMAGE. REPAIRED IAW SRM 53-80-01.
